# SDR QXEA9700717

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Syst
- Condition: Reqd Service
- Location: Nr 2 Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON GEAR RETRACTION BOTH LEFT AND RIGHT DOOR LIGHT ON.  VISUALLY DOORS WERE OPEN ON EXTENSION.  NOSE APPROXIMATELY ONE MINUTE TO EXTEND NR 2 HYDRAULIC WENT TO ZERO MOMENTARILY.  BLED NR 2 HYDRAULIC SYSTEM, ADJUSTED NR 1 AND NR 2 FORWARD DOOR ACTUATOR RODS.  NO PARTS REPLACED, OPERATIONAL CHECK GOOD.
